EconPapers    
Economics at your fingertips  
 

THE THREE MUSKETEERS: FOUR CLASSICAL SOLUTIONS TO BANKRUPTCY PROBLEMS

Antonio Villar () and Carmen Herrero ()

Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie)

Abstract: This paper provides a comparative analysis of some classical solutions to bankruptcy problems from an axiomatic viewpoint. These rules are the constrained equal-awards rule, the constrained equal-losses rule, the proportional rule and the Talmud rule. The purpose of this study is to facilitate the understanding of their differences and to clarify the type of situations in which each of these rules is better.

Keywords: Bankruptcy problems; proportional solution; equal-awards solution (search for similar items in EconPapers)
JEL-codes: D63 (search for similar items in EconPapers)
Pages: 29 pages
Date: 2000-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Published by Ivie

Downloads: (external link)
http://www.ivie.es/downloads/docs/wpasad/wpasad-2000-23.pdf Fisrt version / Primera version, 2000 (application/pdf)

Related works:
Journal Article: The three musketeers: four classical solutions to bankruptcy problems (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ivi:wpasad:2000-23

Access Statistics for this paper

More papers in Working Papers. Serie AD from Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie) Contact information at EDIRC.
Bibliographic data for series maintained by Departamento de Edición ().

 
Page updated 2023-01-25
Handle: RePEc:ivi:wpasad:2000-23